Families of periodic orbits continued in regularizing coordinates

André Deprit, Julian I Palmore

Research output: Contribution to journalArticle

Abstract

A predictor-corrector algorithm is proposed for continuing analytically families of periodic orbits beyond collision trajectories in the restricted problem of three bodies. It is based on Hill's equation for normal variations in Thiele's regularizing coordinates.

Original languageEnglish (US)
Pages (from-to)150-162
Number of pages13
JournalCelestial Mechanics
Volume1
Issue number2
DOIs
StatePublished - Jun 1 1969

ASJC Scopus subject areas

  • Astronomy and Astrophysics
  • Space and Planetary Science

Fingerprint Dive into the research topics of 'Families of periodic orbits continued in regularizing coordinates'. Together they form a unique fingerprint.

  • Cite this